# SDR DXTA2016121208337

- Difficulty date: December 12, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 8,083 hours, 6,495 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GPP125066
- Part serial: 1633292
- Condition: Failed
- Location: Hyd System
- Part time: 4,948 hours, 3,971 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON SEAR EXTENSION LOW BRAKE PRESSURE AND ANTI-SKID ILLUMINATED. RAN APPROPRIATE CHECKLIST. DIVERTED. LANDING UNEVENTFUL. EMERGENCY BRAKING USED. BRAKE FLUID LEVEL WAS NORMAL. PRESSURE IN THE YELLOW BUT THAT WAS CHECKED AT LEAST 20 MIN AFTER LANDING.  PERFORMED INITIAL INSPECTION NO SIGNS OF HYDRAULIC LEAKS FOUND. CHECK BRAKE RESERVOIR WITH HYDRAULIC LEVEL SHOWING ON THE SIGHT GLASS. PRESSURE GAUGE READING REMAINING PRESSURE. HYDRAULIC RESERVOIR SHOWS HYDRAULIC FLUID ON SIGHT GLASS. FOLLOWED TROUBLE SHOOT CHART FOR THE ANTI SKID BRAKE SYSTEM IAW AMM 32-42-00, CHART INDICATES THAT PRESSURE SWITCH. REMOVED AND REPLACED HIGH PRESSURE SWITCH WITH CUSTOMER SUPPLIED PART, IAW AMM 32-42-05.  SERVICED BRAKE RESERVOIR IAW MM 12-12-02. BLEED ANTISKID BRAKE SYSTEM IAW MM 32-42-00. PERFORMED OPERATIONAL AND LEAK CHECK IAW MM 32-42-00. ALL CHECKS WERE PERFORMED SATISFACTORY.
